MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 68LP-400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported ¿left side deflation and capsular contracture, baker grade ii¿.Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: opening curved on anterior, creases fold and wear abrasion.Leak test and microscopic analysis was performed which identified: striated opening on anterior, opening crease sharp on posterior and observed void >1 mm in non-textured, valve-to shell-bond area.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: a striated opening on anterior assessed as surgical damage consist in the use of some surgical tool and a sharp creased opening on posterior assessed as fold flaw opening.
 
Event or Problem Description
Device has been explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10529292
Report Number9617229-2020-14711
Device Sequence Number19612586
Product Code FWM
UDI-Device Identifier10888628000612
UDI-Public10888628000612
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model Number68LP-400
Device Catalogue Number68LP-400
Device Lot Number3080248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR